Related Questions

Just got Depo-Provera shot just finished my period a few days ago now getting brown discharge is that normal?

Yes. ~50% of women stop getting their period within their first yr on depo-provera; ~80% by yr two. However, many women will note irregular periods - fewer, shorter, lighter, more frequent, or even heavier, particularly within the first several months of use, including spotting (red, pink, brown). This is all normal. Call your dr if you develop persistent (8+days) and/or heavy (1pad/2hrs) bleeding. Read more...

On Depo-Provera shot for 2 years now and never have a real period. Brown discharge 2 days ago and now having a full period due for shot in 2 days. Normal?

Probably. Depo-provera is known to cause irregular, breakthrough vaginal bleeding, so your description is a possibility. If you are in doubt or having more symptoms, you should get it checked by a doc in a face to face setting. Read more...

I'm 16 I just got off the Depo-Provera and I had brown discharge for five days followed by a period its been three days of that is this okay or Whats going on?

Depo. When you cut your finger in the kitchen the bleeding is bright red, then dark red, then brown in the form of a scab. This occurs as the blood oxidizes. The transit time through your vagina was long enough so that the blood oxidized. Therefore the brown discharge, and the "period" that followed was also normal. You are on another type of contraception, correct? In addition you should use condoms. Read more...

OK missing periods and brown blood is normal with Depo-Provera but I did not get it redone on time and 12/17 was my 1st dose. What is the brown discharge.

Uterus Cleaning. Brown is blood. It is old blood that has lost all of it's oxygen. It is a period. It is blood from deep inside of the uterus that has been there for awhile. It is your period. It is blood. Just older blood. Why do you keep asking? Read more...